2017
Том 69
№ 6

All Issues

On a constructive characteristic of functions of Hölder classes on closed sets with a piece-wise smooth boundary admitting zero angles

Dzyadyk V. K.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 20 (1968), no. 5, pp 523-535.

Citation Example: Dzyadyk V. K. On a constructive characteristic of functions of Hölder classes on closed sets with a piece-wise smooth boundary admitting zero angles // Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 603–619.

Full text